Open Access Open Access  Restricted Access Subscription Access

A recursive adaptive algorithm of multidimensional nonlinear filtering — bi-independent transform of signals

A. A. Shatalov

Abstract


New algorithms of multidimensional adaptive nonlinear filtration are suggested. The algorithms are based on generating a nonlinear estimate of the signal component and subtracting it from the realization of the input random process. The paper considers the rate of convergence of these algorithms and the possibility of their realization based on filters with finite and infinite memory, and with adjustment of weight coefficients by the direct calculation method.

Full Text:

PDF

References


DAVYDOV, V.S.; LUKOSHKIN, A.P.; SHATALOV, A.A.; YASTREBKOV, A.B. Radiolocation of Complex Targets (Resolution and Identification) [in Russian]. Sent-Petersburg: Yanis, 1993.

MONZINGO, R.A.; MILLER, T.W. Introduction to Adaptive Arrays. Wiley, 1980.

SHATALOV, A.A. "Adaptive multidimensional nonlinear signal processing algorithms and their performance characteristics," J. Commun. Technol. Electron., v.45, n.3, p.294-300, 2000.

AKHIEZER, N.I.; GLAZMAN, I.M. Theory of Linear Operators in the Hilbert Space [in Russian]. Moscow: Nauka, 1966.

DEMIDOVITCH, B.P.; MARON, I.A. Foundations of Computational Mathematics [in Russian]. Moscow: Nauka, 1970.




DOI: https://doi.org/10.3103/S0735272704030112

Refbacks

  • There are currently no refbacks.





© Radioelectronics and Communications Systems, 2004–2018
When you copy an active link to the material is required
ISSN 1934-8061 (Online), ISSN 0735-2727 (Print)
tel./fax +38044 204-82-31, 204-90-41